# SDR ASAA2023100545458

- Difficulty date: October 5, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 34,256 hours, 10,927 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD BANGING REPORTED IN BACK OF AIRPLANE BY FLIGHT ATTENDANTS TURNED OFF APU BLEED PER MX. BANGING CONTINUED. GROUNDED - YES. ON DEFERRAL.
